The Young type theorem in weighted Fock spaces

Anton Baranov, Yurii Belov, Alexander Borichev

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We prove that for every radial weighted Fock space, the system biorthogonal to a complete and minimal system of reproducing kernels is also complete under very mild regularity assumptions on the weight. This result generalizes a theorem by Young on reproducing kernels in the Paley–Wiener space and a recent result of Belov for the classical Bargmann–Segal–Fock space.

Original languageEnglish
Pages (from-to)357-363
Number of pages7
JournalBulletin of the London Mathematical Society
Issue number2
StatePublished - 1 Apr 2018

Scopus subject areas

  • Mathematics(all)


  • 30B60 (primary)
  • 30D10
  • 30D15
  • 30H20
  • 42A63 (secondary)

Fingerprint Dive into the research topics of 'The Young type theorem in weighted Fock spaces'. Together they form a unique fingerprint.

Cite this